# SDR DJFA2006220

- Difficulty date: March 17, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N482LX
- Make and model: Beech 400A
- Aircraft serial: RK413
- Aircraft time: 579 hours, 464 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED, DETECTED A STRONG ELECTRICAL BURNING ODOR COMING FROM THE LAVATORY AREA.  MAINTENANCE RAN THE AIRCRAFT ENGINES AND DID NOT NOTICE AN ODOR UNTIL THE BLEED AIR WAS TURNED ON.  THE ODOR WAS DETERMINED TO BE COMING FROM HOT BLEED AIR ON NEW DUCTING.  OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
